On numerical radius and Berezin number inequalities for reproducing kernel Hilbert space


YAMANCI U. , GÜRDAL M.

NEW YORK JOURNAL OF MATHEMATICS, vol.23, pp.1531-1537, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 23
  • Publication Date: 2017
  • Title of Journal : NEW YORK JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1531-1537
  • Keywords: Hardy-Hilbert type inequalities, Berezin number, numerical radius, positive operator, OPERATORS

Abstract

The fundamental inequality w (A(n)) <= w(n) (A), (n = 1; 2, ...) for the numerical radius is much studied in the literature. But the inverse inequalities for the numerical radius are not well known. By using Hardy-Hilbert type inequalities, we give inverse numerical radius inequalities for reproducing kernel Hilbert spaces. Also, we obtain inverse power inequalities for the Berezin number of an operator.